# SDR DALA2018103106364

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION POINTS ON STRINGERS INNER/OUTER FACE TROUGH STGR LBL16.00 - RBL16.00 FROM STA 639-660-680-700 AT FWD CARGO (CCD). CORRECTIVE ACTION: NRC 00130 STRINGERS RBL 16.10, LBL 10.45, LBL 16.10 AND RBL 7.55 WERE REPLACED PER SRM. (0800727)
